1 doctor weighed in:

After taking my 3rd 500 mg tablet of acetaminophen (one every 4hr) i develop a severe headache, neck ache and shoulder ache. ?

1 doctor weighed in
Dr. Bernard Canlas
Pain Management

In brief: Drug reaction?

Assuming you are only taking this and nothing else it could be a drug reaction.
You also have to consider your age. If you take it every 4 hours that means you are taking a daily dosage of 3, 000 mg or 3 grams of Acetaminophen a day. Make sure this is okay with your physician. Acetaminophen is heavily cleared by your liver.

In brief: Drug reaction?

Assuming you are only taking this and nothing else it could be a drug reaction.
You also have to consider your age. If you take it every 4 hours that means you are taking a daily dosage of 3, 000 mg or 3 grams of Acetaminophen a day. Make sure this is okay with your physician. Acetaminophen is heavily cleared by your liver.
Dr. Bernard Canlas
Dr. Bernard Canlas
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors